# SDR AALA2018051649046

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 58,459 hours, 21,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: L1 Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HINGE COVER BROKEN UNDER THE GUST LOCK.  REMOVED AND REPLACED THE HINGE COVER IAW AMM 52-11-00.
